View : 30 Download: 0

Spectra of some weighted composition operators on H2

Title
Spectra of some weighted composition operators on H2
Authors
Cowen C.C.Ko E.Thompson D.Tian F.
Ewha Authors
고응일
SCOPUS Author ID
고응일scopus
Issue Date
2016
Journal Title
Acta Scientiarum Mathematicarum
ISSN
0001-6969JCR Link
Citation
vol. 82, no. 42371.0, pp. 221 - 234
Keywords
Hyponormal operatorSpectrum of an operatorWeighted composition operator
Publisher
University of Szeged
Indexed
SCOPUS scopus
Abstract
We completely characterize the spectrum of a weighted composition operator W Ψ,ℓ on H2(D) when ℓ has Denjoy-Wolff point a with 0 <

ℓ'′(α)

< 1, the iterates, ℓn, converge uniformly to a, and is in H∞ (the space of bounded analytic functions on D) and continuous at a. We also give bounds and some computations when

α

= 1 and ℓ'′(α) = 1 and, in addition, show that these symbols include all linear fractional ℓ that are hyperbolic and parabolic nonautomorphisms. Finally, we use these results to eliminate possible weights Ψ so that W Ψ,ℓ is seminormal.
DOI
10.14232/actasm-014-542-y
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE